# SDR UPS97821832

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B AILERON AT CENTER HINGE CUTOUT, SKIN DOUBLER IS CRACKED 2 PLACES.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED DOUBLER PER SRM 57-8-01 FIG 4 AND 51-1-20.
